# SDR 9609229993

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Anticipator
- Part number: 12911211
- Condition: Malfunctioned
- Location: Cabin
- Part time: 2,289 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHT ILLUMINATED WHEN THROTTLES WERE ADVANCED FOR TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  DEFERRED THE RIGHT AIR CONDITIONING SYSTEM PER MEL 21-1A.  RIGHT ANTICIPATOR WAS SUBSEQUENTLY REPLACED IN MSP.
